Alert archive / Iowa / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 9, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Apr 9, 2015, 2:05 PM CDT for Monroe County, Iowa. It was in force for 40 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2015, 2:05 PM CDT (19:05 UTC)
- Expired
- Apr 9, 2015, 2:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Monroe County, IA
The radar
The Des Moines radar (KDMX), 107 km from the middle of the area, began a volume at 19:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 2:27 PM CDT | HAIL 0.25 | 6 Ene Melrose, IA | |
| Apr 9, 2:27 PM CDT | HAIL 0.25 | 6 Ne Melrose, IA | |
| Apr 9, 2:40 PM CDT | TSTM WND DMG | Albia, IA | LARGE TREE DOWN AT THE INTERSECTION OF HIGHWAY 137 AND HWY 5 ON THE NORTH SIDE OF ALBIA. SCATTERED TREE DAMAGE THROUGHOUT ALBIA. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 12:58 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 7.1 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 101 J/kg
- Mixed-layer CIN
- -154 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 323 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
413 WUUS53 KDMX 091905 SVRDMX IAC135-091945- /O.NEW.KDMX.SV.W.0009.150409T1905Z-150409T1945Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DES MOINES IA 205 PM CDT THU APR 9 2015 THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MONROE COUNTY IN SOUTH CENTRAL IOWA... * UNTIL 245 PM CDT * AT 205 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHEAST OF CHARITON...MOVING EAST AT 45 MPH. HAZARD...HALF DOLLAR SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... ALBIA...MELROSE AND ALBIA MUNICIPAL AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHEASTERN IOWA. LAT...LON 4090 9310 4105 9310 4115 9264 4091 9264 TIME...MOT...LOC 1905Z 250DEG 39KT 4095 9316 HAIL...1.25IN WIND...<50MPH $$ SKOW
3 follow-up statements
803
WWUS53 KDMX 091927
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
227 PM CDT THU APR 9 2015
IAC135-091945-
/O.CON.KDMX.SV.W.0009.000000T0000Z-150409T1945Z/
MONROE IA-
227 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR MONROE COUNTY...
AT 227 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF ALBIA...MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALBIA...MELROSE AND ALBIA MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHEASTERN
IOWA.
LAT...LON 4090 9310 4097 9310 4107 9302 4115 9264
4091 9264
TIME...MOT...LOC 1927Z 254DEG 29KT 4100 9289
HAIL...1.00IN
WIND...<50MPH
$$
SKOW930
WWUS53 KDMX 091937
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
237 PM CDT THU APR 9 2015
IAC135-091945-
/O.CON.KDMX.SV.W.0009.000000T0000Z-150409T1945Z/
MONROE IA-
237 PM CDT THU APR 9 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CENTRAL MONROE COUNTY...
AT 237 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
ALBIA...MOVING NORTHEAST AT 40 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
ALBIA AND ALBIA MUNICIPAL AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHEASTERN
IOWA.
LAT...LON 4090 9302 4108 9295 4115 9264 4091 9277
4090 9292
TIME...MOT...LOC 1937Z 235DEG 33KT 4109 9282
HAIL...1.00IN
WIND...<50MPH
$$
SKOW715
WWUS53 KDMX 091945
SVSDMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
245 PM CDT THU APR 9 2015
IAC135-091955-
/O.EXP.KDMX.SV.W.0009.000000T0000Z-150409T1945Z/
MONROE IA-
245 PM CDT THU APR 9 2015
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL MONROE COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR SOUTHEASTERN
IOWA.
LAT...LON 4090 9302 4108 9295 4115 9264 4091 9277
4090 9292
TIME...MOT...LOC 1944Z 250DEG 39KT 4109 9282
$$
SKOWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 1:12 PM CDT, 53 minutes earlier.
Area forecast discussion, Apr 9, 1:12 PM CDT, 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 112 PM CDT THU APR 9 2015 ...UPDATE... ...UPDATED AVIATION DISCUSSION... .UPDATE... ISSUED AT 112 PM CDT THU APR 9 2015 SURFACE LOW CENTERED OVER WESTERN MARION TO EASTERN WARREN COUNTY WITH COLD FRONT EXTENDING SOUTHWEST THROUGH OSCEOLA AND JUST WEST OF LAMONI. STORMS ARE CURRENTLY DEVELOPING ALONG AND AHEAD OF THE COLD FRONT AND ARE FORECAST TO INTENSIFY AS ENVIRONMENT OUT OF AHEAD STORMS ARE UNCAPPED WITH OVER 2000 J/KG SURFACE BASE CAPE. EFFECTIVE SHEAR HAS INCREASED CONSIDERABLY TO 40-45 KNOTS WITH THE 0-1KM SHEAR VECTOR AROUND 25 KNOTS. CERTAINLY THE TORNADO THREAT INITIALLY WITH LARGE HAIL POSSIBLE BEFORE STORMS PUSH EAST AND EXIT THE FORECAST AREA BY 22Z AT THE LATEST...BUT IF REMAIN ELEVATED MAY EXIT AS EARLY AS 2030Z. .SHORT TERM /TODAY/... ISSUED AT 346 AM CDT THU APR 9 2015 SEVERAL ITEMS OF CONCERN TODAY INCLUDING PRECIP TRENDS...TEMPS AND WIND. LONG WAVE TROUGH AND ATTENDANT PV ANOMALY/SHORT WAVE CONTINUES TO LIFT THROUGH THE ROCKIES EARLY THIS MORNING WITH WEAKER WAVE OUT AHEAD ALSO APPROACHING THE SIOUXLAND AREA. KINEMATIC FORCING ASSOCIATED WITH THE PARENT WAVE IS IN THE PROCESS OF MATURING WIDESPREAD DEFORMATION ZONE PRECIP TO OUR NORTH AND WEST...WHICH WILL EVENTUALLY AFFECT NRN IA LATE IN THE PERIOD. RELATIVELY WEAK SIOUXLAND MCS IS ALSO DRIVEN BY NORTHWARD ADVANCING ELEVATED INSTABILITY AND THETA-E ADVECTION. MUCAPES HAVE REACHED 1000 J/KG DOWNSTREAM...BUT EFFECTIVE SHEAR IS SOMEWHAT WEAK SO DO NOT EXPECT TOO MUCH INCREASE IN INTENSITY. HI RES HOPWRF ENSEMBLE SEEMS TO BE HANDLING THIS PROGRESSION WELL AND SUGGESTS SOME MATURATION OVER THE NEXT SEVERAL HOURS. EVEN THOUGH THE EFFECTIVE SHEAR IS NOT STRONG...THE DEGREE OF INSTABILITY MAY SUPPORT THIS WITH THE GRADIENT OF ELEVATED HAIL CAPES /-10 TO -30C/ REMAINING STEADY OVER N CENTRAL IA. WEAKER CONVECTION JUST CROSSING THE MO RIVER MAY ALSO AFFECT CENTRAL AND SRN IA THROUGH THE MORNING AND REFLECT A SIMILAR SLIGHT INCREASE IN INTENSITY. THE ATTENTION WILL THEN TURN TO SURFACE BASED DEVELOPMENT WITH TIMING AND TRACK ALL PLAYING A BIG PART IN PHASING LOW LEVEL CONVERGENCE AND FAVORABLE THERMODYNAMIC CONDITIONS. 08Z SURFACE ANALYSIS SHOWS WARM FRONT INTO SRN IA...FROM NW MO TO JUST SOUTH OF DES MOINES BEFORE ARCING BACK SOUTHWARD TO JUST NORTH OF BURLINGTON. WITH PLENTY OF PRESSURE FALLS STILL UPSTREAM CANNOT ARGUE WITH MODELS SURGING WARM SECTOR WELL INTO SOUTH AND EAST IA AS SURFACE LOW REACHES LIKELY PLACEMENT JUST SOUTH AND EAST OF DES MOINES BY 18Z. ALTHOUGH ASSOCIATED MLCAPES REACH 2-3K J/KG BY AFTERNOON...1- 2KM WARM LAYER TEMPS APPEAR TO HOLD THINGS BACK FROM CAP BREAKING UNTIL AFTER CONVERGENCE IS PAST OUR FORECAST AREA. MOST HI RES MODELS SUGGEST THIS AS WELL SO SEE NO REASON TO ARGUE WITH LATEST SPC DAY1 OUTLOOK WHICH HIGHLIGHTS AREAS TO OUR EAST. ALTHOUGH NOT AVAILABLE FOR FORECAST CONSIDERATION...06Z NAM IS NOW A LITTLE SLOWER THAN 00Z CONSENSUS...SO FAR SE TIER OR TWO OF COUNTIES MAY STILL SEE A VERY BRIEF SEVERE WEATHER THREAT. UNIDIRECTIONAL SHEAR WOULD SUPPORT WIND AND HAIL AS THE MAIN THREATS. MOS AND RAW MODEL TEMP PLUMES AT VARIOUS POINTS SHOW QUITE A SPREAD SO CONFIDENCE IN HIGHS IS NOT THE GREATEST ALONG AND SOUTHEAST OF TRIPLE POINT. HAVE LEANED TOWARD THE HIGH END OF THINGS CONSIDERING AFOREMENTIONED PRESSURE FALLS AND THAT KIRKSVILLE IS ALREADY 67F AT 08Z. HAVE LITTLE CHANGE NW...BUT WARMED THINGS UP INTO THE MID 70S SE WHICH CERTAINLY SEEMS ATTAINABLE WITH CURRENT OBS. WILL LIKELY SEE A 30F GRADIENT NW-SE BY AFTERNOON. COLD ADVECTION AND STEEPENING LOW LEVEL LAPSE RATES WILL CERTAINLY BOOST WINDS OVER WRN IA DURING THE AFTERNOON. CURRENTLY HAVE GUSTS WELL INTO THE 30S LATE...BUT A FEW FORECAST SOUNDINGS SUGGEST GUSTS MAY APPROACH WIND ADVISORY CRITERIA BRIEFLY /45 MPH/ AND WILL CERTAINLY NEED TO BE MONITORED WITH HEADLINE POSSIBLE. .LONG TERM /TONIGHT THROUGH WEDNESDAY/... ISSUED AT 346 AM CDT THU APR 9 2015 DEF ZONE PRECIPITATION TO BE ACROSS THE NORTHWESTERN CWA AT THE BEGINNING OF THE PERIOD...AND WILL QUICKLY LIFT EAST NORTHEAST THROUGH THE EVENING HOURS. THIS WILL BRING LIGHT RAIN TO MUCH OF THE NORTHERN CWA...AND EVEN THOUGH SOUNDINGS SHOW MUCH OF THE COLUMN BELOW FREEZING SURFACE TEMPS LOOK TO STAY WARM ENOUGH FOR RAIN WITH NEAR SURFACE TEMPS AROUND +3C TO +4C. OVERALL A TENTH TO FEW TENTHS OF QPF POSSIBLE ACROSS THE NORTH. CLOUDS QUICKLY MOVE OUT AS WELL WITH A WEAK SHORTWAVE QUICKLY MOVING THROUGH THE REGION LATE TONIGHT INTO EARLY FRIDAY. THIS WILL BRING A SECONDARY COLD FRONT SWEEPING THROUGH THE STATE FRIDAY...WITH HIGH PRESSURE BUILDING INTO THE STATE FRIDAY NIGHT. NEAR ZONAL FLOW ALOFT INTO SATURDAY...WITH WAA AND RETURN FLOW SETTING UP BRINGING AN INCREASE IN CLOUDS. AN UPPER LEVEL TROUGH TO EJECT FROM THE ROCKIES AND MOVE THROUGH THE REGION SUNDAY BRINGING ANOTHER CHANCE FOR SOME LIGHT PRECIPITATION. AS THIS SYSTEM QUICKLY MOVES EAST...UPPER RIDGING AND HIGH PRESSURE TO DOMINATE THE REGION INTO MONDAY/MONDAY NIGHT. THE PATTERN THEN TURNS ACTIVE QUICKLY INTO THE MIDDLE/END OF NEXT WEEK WITH LARGE LONGWAVE TROUGHING SETTING UP ACROSS THE WESTERN US WITH SOUTHWEST FLOW PATTERN ALOFT INTO THE CENTRAL US. TIMING OF THE ENERGY MOVING THROUGH AND PLACEMENT ISSUES COME INTO PLAY WITH SOME DISCREPANCIES BETWEEN THE LONG RANGE MODELS. HOWEVER THE MAIN FEATURES WITH THE TROUGH IN THE WEST AND RIDGING IN THE EAST...WITH SOUTHERLY FLOW OFF THE GULF ALL IN PLACE AMONGST ALL THE EXTENDED RANGE MODELS WHICH SHOULD SET UP A SCENARIO FOR INCREASING PRECIPITATION CHANCES FOR THE MIDDLE TO END OF NEXT WEEK. AS FOR TEMPERATURES...EXPECT COOLER CONDITIONS THE NEXT FEW DAYS WITH THE PUSH OF COOLER AIR INTO THE CWA. HOWEVER A GRADUAL WARMING TREND THEN EXPECTED INTO THE WEEKEND AND EARLY NEXT WEEK WITH TEMPS TO REMAIN NEAR TO ABOVE THE SEASONAL AVERAGES. && .AVIATION...09/18Z ISSUED AT 112 PM CDT THU APR 9 2015 IFR TO LIFR CIGS WILL CONTINUE TO AFFECT ALL TAF SITES EXCEPT OTM THIS AFTERNOON AS THE COLD FRONT HAS ALREADY PUSHED SOUTHEAST OF THESE AREAS AND REMAIN IN THE CAA REGIME. PERIODS OF RAIN DEVELOP THROUGH THE AFTERNOON AND FINALLY CUT OFF BY AROUND 02-03Z THIS EVENING. OTM WILL SEE SEVERE POTENTIAL THROUGH THE LATE AFTERNOON WITH THE TORNADO WATCH IN EFFECT AS STORMS ARE CURRENTLY DEVELOPING ALONG THE COLD FRONT. NO IMMEDIATE THREAT ATTM FOR OTM BUT AMEND AS NEEDED. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...PODRAZIK SHORT TERM...SMALL LONG TERM...BEERENDS AVIATION...PODRAZIK
Hazardous weather outlook, Apr 9, 11:53 AM CDT, 2 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 1153 AM CDT THU APR 9 2015 IAZ061-062-074-075-084>086-095>097-101700- JASPER-POWESHIEK-MARION-MAHASKA-LUCAS-MONROE-WAPELLO-WAYNE- APPANOOSE-DAVIS- 1153 AM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA THROUGH THE AFTERNOON HOURS. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS...WITH AN ISOLATED TORNADO POSSIBLE. STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP BY THIS EVENING...RANGING FORM 25 TO 35 MPH WITH HIGHER GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. IAZ004>007-015>017-023>028-033>039-044>050-057>060-070>073- 081>083-092>094-101700- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-CASS-ADAIR- MADISON-WARREN-ADAMS-UNION-CLARKE-TAYLOR-RINGGOLD-DECATUR- 1153 AM CDT THU APR 9 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AND GUSTY NORTHWEST WINDS WILL DEVELOP BY THIS EVENING...RANGING FORM 25 TO 35 MPH WITH HIGHER GUSTS POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THUNDERSTORM CHANCES RETURN MAINLY SUNDAY AND AGAIN TUESDAY INTO WEDNESDAY OF NEXT WEEK. AT THIS TIME THE SEVERE WEATHER THREAT IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KLP
In the hours before
Special weather statement, Apr 9, 8:30 AM CDT, 5 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
830 AM CDT THU APR 9 2015
IAZ037-038-091415-
HARDIN IA-GRUNDY IA-
830 AM CDT THU APR 9 2015
...HAIL AND GUSTY WINDS...
AT 829 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF ELDORA...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ELDORA...GRUNDY CENTER...DIKE...WELLSBURG...UNION...HOLLAND...NEW
PROVIDENCE...WHITTEN...ELDORA MUNICIPAL AIRPORT AND PINE LAKE STATE
PARK.
LAT...LON 4226 9290 4221 9307 4221 9310 4227 9318
4254 9287 4249 9260
TIME...MOT...LOC 1329Z 226DEG 35KT 4224 9310
PODRAZIKLocal storm report, Apr 9, 10:39 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE DES MOINES IA
1039 AM CDT THU APR 9 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1023 PM HAIL 1 N MARSHALLTOWN 42.06N 92.91W
04/08/2015 E0.00 INCH MARSHALL IA PUBLIC
HAIL REPORT FROM YESTERDAY EVENING WAS NOT ACCURATE.
&&
NWS DES MOINES IA
IRIS SYSTEMThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 10:21 PM CDT | Severe Thunderstorm Warning | DMX | Story | 24 min |
| Apr 8, 10:28 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Marshall, Tama | 47 min |
| Apr 9, 8:30 AM CDT | Special Weather Statement | DMX | Grundy | 45 min |
| Apr 9, 1:12 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Lucas, Wayne | 33 min |
| Apr 9, 1:45 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Wayne | 30 min |
| Apr 9, 2:33 PM CDT | Special Weather Statement | DMX | Appanoose | 27 min |
| Apr 9, 2:47 PM CDT | Special Weather Statement | DMX | Appanoose, Davis, Mahaska, Monroe, Wapello | 58 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.